MathSciNet Relay Station
MathSciNet bibliographic data
MR2495251 11G09 (11T24 11T55)
Hsu, Chih-Nung; Nan, Ting-Ting On the number of solutions of the linear equation in finite Carlitz modules. Proc. Amer. Math. Soc. 137 (2009), no. 7, 2191–2200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement